Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Ques. re: testosterone replacement
Jul 27, 1999

I read a previous msg from a guy who has been receiving testosterone injections for a year with no change in his levels. You suggested he increase his dosage. My doctor will not increase my dosage above the current 300mg every two weeks. Should I get another doctor (I don't want to)?

Also, I have absolutely no reaction following the injections. Everyone else I know who gets the injections reports increased energy, improved mood, sexual interest. I feel ZERO. My sex drive is and continues to be extremely low and it is depressing. Do some people absorb testosterone less efficiently?

My teststerone levels have been under 200 for a long time. I am also concerned about testicular shrinkage (which is occuring). Have also heard that testosterone replacement therapy may take up to a year for results to show.

Appreciate any info. Thanks.

Response from Dr. Dieterich

I would recommend that you ask your MD to get a trough level of testosterone before your next injection. If you show him that it is still low, then he may be more likely to listen to you. If the level is good, then your lack of libido may be due to something else, not testosterone loss. Maybe you are depressed. Douglas T. Dieterich, M.D.


Previous
Proper testosterone level
Next
No sexual desire after steriods

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement